# SDR VNAA0203039

- Difficulty date: March 25, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 7,977 hours, 8,153 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22260A030201
- Part serial: 187
- Condition: Failed
- Location: Cabin Pressure
- Part time: 7,982 hours, 8,157 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST NORTH OF RDU, THE CREW STARTED HAVING PROBLEMS WITH THE PRESSURIZATION.  THE CREW CALLED DISPATCH AND TOGETHER ELECTED TO DIVERT TO RDU.  THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE INSPECTED AND REPLACED THE PRESSURE CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
